# SDR SWAA2021031655127

- Difficulty date: March 7, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 44,891 hours, 23,333 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VERTICAL STAB; RUDDER BALANCE WEIGHT CUTOUT; LOWER WEB AREA HAS A CORRODED RIB.(CORROSION IS ON THE RIB IN 2EA. AREAS AT THE CORNERS.) / E49044-PHAN; HUNG - 03/10/2021 13:22 COMPLETE: REMOVED AND REPLACED ANGLE PART #175A1405-20 PER SRM 51-10-02 AND SRM 51-40-02
